# SDR GTIA2024121038590

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,066 hours, 6,333 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT.-PERFORMED FAULT ISOLATION IAW TSM 05-50-00 INSPECTED #1 & #2 ENGS FOR EXTERNALL LEAKS NON NOTED, INSPECTED APU OIL QTY AND FOR EXTERNAL LEAKS  SATISFACTORY. FOUND #1 PACK OZONE FILTER TO FLOW CTL VLV INTERFACE LEAKING & INSULATION BLOWN OUT REF LOG PG 3601013-1 & -2 FOR CORRECTIVE ACTIONS
